Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 72, NWS Bismarck, ND

June 21, 2016Grant County, Sioux County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 21, 2016, 9:02 PM MDT for Grant County, Sioux County, North Dakota. It was in force for 43 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2016, 9:02 PM MDT (03:02 UTC)
Expired
Jun 21, 2016, 9:45 PM MDT
In force
43 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Grant County, ND, Sioux County, ND

The radar

The Bismarck radar (KBIS), 91 km from the middle of the area, began a volume at 03:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 9:20 PM MDTHAIL 117 Sw Shields, ND
Jun 21, 9:20 PM MDTHAIL 120 W Selfridge, ND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 7:35 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 3.0 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2016-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2016-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-462 J/kg
Mixed-layer LCL
1984 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
495 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

291 
WUUS53 KBIS 220302
SVRBIS
NDC037-085-220345-
/O.NEW.KBIS.SV.W.0072.160622T0302Z-160622T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1002 PM CDT TUE JUN 21 2016

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN GRANT COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  SOUTH SIOUX COUNTY IN SOUTH CENTRAL NORTH DAKOTA...

* UNTIL 1045 PM CDT/945 PM MDT/

* AT 1001 PM CDT/901 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED 12
  MILES NORTH OF WATAUGA...OR 24 MILES SOUTHEAST OF ELGIN...MOVING
  SOUTHEAST AT 60 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  SOUTHEASTERN GRANT AND SOUTHEASTERN SIOUX COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
A BUILDING.

&&

LAT...LON 4606 10171 4621 10157 4610 10069 4594 10068
      4594 10158
TIME...MOT...LOC 0301Z 302DEG 51KT 4611 10158 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

HEINERT/MARTIN
2 follow-up statements
828 
WWUS53 KBIS 220325
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1025 PM CDT TUE JUN 21 2016

NDC037-220333-
/O.CAN.KBIS.SV.W.0072.000000T0000Z-160622T0345Z/
GRANT ND-
1025 PM CDT TUE JUN 21 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GRANT COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
GRANT AND INTO SIOUX COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT/100 AM
MDT/ FOR SOUTH CENTRAL NORTH DAKOTA.

LAT...LON 4605 10143 4608 10140 4607 10135 4609 10134
      4609 10132 4611 10130 4613 10130 4614 10123
      4615 10121 4615 10119 4616 10118 4610 10069
      4594 10068 4594 10132
TIME...MOT...LOC 0323Z 302DEG 51KT 4594 10119 

$$

NDC085-220345-
/O.CON.KBIS.SV.W.0072.000000T0000Z-160622T0345Z/
SIOUX ND-
1025 PM CDT TUE JUN 21 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM
CDT/945 PM MDT/ FOR SOUTHEASTERN SIOUX COUNTY...

AT 1023 PM CDT/923 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED 5
MILES WEST OF WALKER...OR 14 MILES SOUTHWEST OF SELFRIDGE...MOVING
SOUTHEAST AT 60 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SELFRIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

VERY HEAVY RAIN IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLOODING OF LOW LYING AND POOR DRAINAGE AREAS.

&&

LAT...LON 4605 10143 4608 10140 4607 10135 4609 10134
      4609 10132 4611 10130 4613 10130 4614 10123
      4615 10121 4615 10119 4616 10118 4610 10069
      4594 10068 4594 10132
TIME...MOT...LOC 0323Z 302DEG 51KT 4594 10119 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

HEINERT/MARTIN
812 
WWUS53 KBIS 220348
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1048 PM CDT TUE JUN 21 2016

NDC085-220357-
/O.EXP.KBIS.SV.W.0072.000000T0000Z-160622T0345Z/
SIOUX ND-
1048 PM CDT TUE JUN 21 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SIOUX COUNTY HAS
EXPIRED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT,
OR 100 AM MDT, FOR SOUTH CENTRAL NORTH DAKOTA.

LAT...LON 4605 10143 4608 10140 4607 10135 4609 10134
      4609 10132 4611 10130 4613 10130 4614 10123
      4615 10121 4615 10119 4616 10118 4610 10069
      4594 10068 4594 10132
TIME...MOT...LOC 0346Z 302DEG 51KT 4594 10119 

$$

HEINERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 8:11 PM MDT, 51 minutes earlier.

Area forecast discussion, Jun 21, 8:11 PM MDT, 51 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
911 PM CDT TUE JUN 21 2016

.UPDATE...
Issued at 902 PM CDT Tue Jun 21 2016

Multiple severe thunderstorms continue to develop over the area
this evening with impressive shear and strong instability in
place. Large hail continues to be the main threat with a lower
threat of damaging wind gusts. A tornadic threat still remains for
the next hour or so with stronger low level shear noted,
particularly over western locations. Later this evening expect
storms to become elevated diminishing the tornadic threat.

UPDATE Issued at 612 PM CDT Tue Jun 21 2016

Storms continue to move through northeast Montana with some
additional storms now starting to develop over southwest North
Dakota. Strong instability along with very impressive deep layer
shear (60 to around 80 kts) remain in place. Will be monitoring
the severe threat through the evening.

&&

.SHORT TERM...(This evening through Wednesday)
Issued at 233 PM CDT Tue Jun 21 2016

Main forecast issue in the short term period will be thunderstorm
chances late this afternoon and tonight.

Latest satellite and radar imagery is depicting thunderstorms
trying to fire off the Bighorns. Also some activity from west of
Havre MT to north of Glasgow MT. Surface analysis shows 1005mb
surface low over southeast MT with 3mb pressure falls from west
central ND into northeast MT. Currently around 1000 j/kg of cape
from southeast ND into north central MT but currently capped, and
80 knots of shear from northeast MT into west central ND. The
instability will only continue to increase this afternoon while
shear remains strong. With a strong upper low and associated
forcing tracking across north central MT at this time, think it's
only a matter of time before convection fires. Only question is
how will things evolve late this afternoon through this evening.

Of the many solutions from the mesoscale models today, one thing
remains consistent. That would be convection (either supercell or
mcs) tracking from around the Williston area...south and east
toward the Bismarck Mandan area. Various iterations are showing
additional convection north and south of this but thus one area
has been consistent. The 00Z SPC SSEO was giving an impressive
signal of strong convection centered over northwest north dakota
from 00-03 UTC this evening and with forecast flow, this would
track toward the south and east. Stronger capping and will likely
inhibit convection as we move into eastern portions of central ND.

Have heightened severe wording in our forecast products products
for this evening.

Convection moves into eastern ND for Wednesday then a quiet day on
thursday as we are in an area of shortwave ridging ahead of
another upper low that will affect the area beginning Friday.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 233 PM CDT Tue Jun 21 2016

Short wave ridge will quickly move east across the Northern Plains
region transitioning flow aloft to southwesterly during the day on
Friday. Strong short wave upper level trough/closed low over the
Northern Rockies Friday will lead to height falls ahead of its path
and near an associated surface trough over the central and eastern
Dakotas. Instability axis with robust mucape will materialize ahead
of the surface trough along to east of Highway 83 during peak
heating. Uncertainty of whether convection will fire given the
degree of the forecast capping inversion with strong mid level waa
nosing into North Dakota. More favorable area for thunderstorms
looks to be on the edge of the cap across my northeast, which is
also where the more favorable shear is located. For now will hold
off on mentioning severe given the convective initialization
uncertainty.

Breezy conditions in the lows wake Saturday and Sunday will advect
much drier air into the region along with cooler temperatures. Left
pops in for both days, but I anticipate these being dropped in
future forecast updates. Possible wind headlines may be needed as
well this weekend, and will take a closer look over the next few
model cycles.

Broad/long wave ridge builds east for early next week, however
models show embedded impulses undercutting the ridge so will not
completey rule out chances for showers or isolated thunderstorms.
Overall precipitation coverage will be minimal.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 612 PM CDT Tue Jun 21 2016

Numerous showers and thunderstorms will move over western and
central North Dakota tonight into early Wednesday morning. Some of
these storms may become severe with large hail and damaging wind
gusts. Otherwise...VFR conditions expected.

&&

.BIS Watches/Warnings/Advisories...
NONE.
&&

UPDATE...JJS
SHORT TERM...TWH
LONG TERM...NH
AVIATION...JJS
Hazardous weather outlook, Jun 21, 7:59 PM MDT, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
859 PM CDT TUE JUN 21 2016

NDZ001-002-009>011-017>023-025-031>037-040>048-050-051-230200-
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN-MERCER-OLIVER-
MCLEAN-SHERIDAN-WELLS-FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-
BURLEIGH-KIDDER-STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-
EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
859 PM CDT TUE JUN 21 2016 /759 PM MDT TUE JUN 21 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL CONTINUE OVER WESTERN AND CENTRAL NORTH DAKOTA
TONIGHT. SOME STORMS COULD BE SEVERE WITH DAMAGING WINDS...LARGE
HAIL AND POSSIBLY A TORNADO.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS FRIDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING OVER WESTERN AND
CENTRAL NORTH DAKOTA.

NDZ003>005-012-013-230200-
RENVILLE-BOTTINEAU-ROLETTE-MCHENRY-PIERCE-
859 PM CDT TUE JUN 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL MOVE OVER THE AREA TONIGHT. AN ISOLATED SEVERE
THUNDERSTORM MAY BE POSSIBLE WITH LARGE HAIL AND DAMAGING WIND
GUSTS AS THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Local storm report, Jun 21, 8:02 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
902 PM CDT TUE JUN 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0848 PM     HAIL             5 SSE REGENT            46.35N 102.52W
06/21/2016  M1.75 INCH       HETTINGER          ND   TRAINED SPOTTER

&&

ZH
Local storm report, Jun 21, 8:03 PM MDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
903 PM CDT TUE JUN 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HAIL             KEENE                   47.93N 102.94W
06/21/2016  M1.50 INCH       MCKENZIE           ND   TRAINED SPOTTER

&&

ZH
Local storm report, Jun 21, 8:27 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
927 PM CDT TUE JUN 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     HAIL             MOTT                    46.38N 102.33W
06/21/2016  E1.75 INCH       HETTINGER          ND   PUBLIC

            ALSO HAD 60 MPH WINDS WITH STORM. . THE
            DURATION OF THE HAIL EVENT WAS 12 MINUTES.

&&

JP MARTIN
Local storm report, Jun 21, 8:35 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
935 PM CDT TUE JUN 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0906 PM     TSTM WND GST     KEENE                   47.93N 102.94W
06/21/2016  E80 MPH          MCKENZIE           ND   EMERGENCY MNGR

&&

AYD
Local storm report, Jun 21, 8:41 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
941 PM CDT TUE JUN 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0919 PM     HAIL             6 N EAST FAIRVIEW       47.94N 104.04W
06/21/2016  E1.75 INCH       MCKENZIE           ND   TRAINED SPOTTER

            GOLF BALL SIZED HAIL OCCURRED FOR 11 MINUTES FROM 819
            PM MDT UNTIL 830 PM MDT.

&&

JJS
Local storm report, Jun 21, 9:02 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1002 PM CDT TUE JUN 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0933 PM     HAIL             8 SSW NEW TOWN          47.87N 102.56W
06/21/2016  M2.50 INCH       MOUNTRAIL          ND   PUBLIC

            HAIL UP TO THE SIZE OF TENNIS BALLS NEAR THE
            INTERSECTION OF 31ST AVENUE NW AND 92ND AVENUE NW SOUTH
            OF NEW TOWN.

&&

AYD

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 6:09 PM MDTSpecial Weather StatementBISSlope36 min
Jun 21, 6:16 PM MDTSevere Thunderstorm WarningBISBillings, Slope, Stark59 min
Jun 21, 6:49 PM MDTSevere Thunderstorm WarningBISSlope56 min
Jun 21, 6:54 PM MDTSpecial Weather StatementBISMcKenzie36 min
Jun 21, 7:05 PM MDTSevere Thunderstorm WarningBISMcKenzie, Williams55 min
Jun 21, 7:10 PM MDTSevere Thunderstorm WarningBISHettinger, Slope, Stark65 min
Jun 21, 7:22 PM MDTSevere Thunderstorm WarningBISDunn, Mercer53 min
Jun 21, 7:22 PM MDTTornado WarningBISMcKenzie38 min
Jun 21, 7:26 PM MDTTornado WarningBISHettinger34 min
Jun 21, 7:31 PM MDTSevere Thunderstorm WarningBISWilliams20 min
Jun 21, 7:48 PM MDTSevere Thunderstorm WarningBISSlope42 min
Jun 21, 7:56 PM MDTSevere Thunderstorm WarningBISMcKenzie, Mountrail64 min
Jun 21, 8:01 PM MDTSevere Thunderstorm WarningBISAdams, Grant, Hettinger59 min
Jun 21, 8:05 PM MDTSevere Thunderstorm WarningBISMcLean, Mercer55 min
Jun 21, 8:05 PM MDTSevere Thunderstorm WarningBISMcKenzie, Williams55 min
Jun 21, 8:08 PM MDTTornado WarningBISAdams, Grant, Hettinger37 min
Jun 21, 8:14 PM MDTTornado Warning Tornado observedBISMcKenzie31 min
Jun 21, 8:20 PM MDTFlash Flood WarningBISHettinger6 hr
Jun 21, 8:22 PM MDTTornado WarningBISDunn, McKenzie, McLean, Mountrail38 min
Jun 21, 8:37 PM MDTTornado WarningBISGrant, Sioux23 min
Jun 21, 8:48 PM MDTTornado Warning Tornado observedBISMcKenzie27 min
Jun 21, 8:49 PM MDTTornado WarningBISDunn, McLean26 min
Jun 21, 9:10 PM MDTTornado WarningBISMcKenzie35 min
Jun 21, 9:15 PM MDTSevere Thunderstorm WarningBISMcLean, Mercer, Ward60 min
Jun 21, 9:40 PM MDTSevere Thunderstorm WarningBISDunn, McKenzie, McLean, Mercer, Mountrail, Ward37 min
Jun 21, 10:16 PM MDTSevere Thunderstorm WarningBISMcLean, Mercer, Oliver59 min
Jun 21, 10:24 PM MDTSevere Thunderstorm WarningBISDickey, LaMoure, Logan, McIntosh48 min
Jun 21, 11:07 PM MDTSevere Thunderstorm WarningBISBurleigh, McLean, Mercer, Morton, Oliver38 min
Jun 21, 11:30 PM MDTSevere Thunderstorm WarningBISBurleigh, Emmons, Kidder, Morton, Sioux60 min
Jun 22, 12:32 AM MDTSevere Thunderstorm WarningBISEmmons, LaMoure, Logan, McIntosh58 min
Jun 22, 1:27 AM MDTSevere Thunderstorm WarningBISDickey48 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.